Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with pneumonia. Taking antibiotics. Noticed white specks on throat. What could this be?

Hi my name is Sarmad, I am 23 years old and started smoking two years ago. I recently was sick with pneumonia for about two months and was on heavy antibiotics and medication. Recently started feeling not like my self and my doctor said I had anxiety . Today I opened my mouth and checked under a light my throat has white specks, and my tongue and roof of my mouth are extremely white, almost looks like a layer of cottage cheese. My entire mouth is almost white under the light and I am worried for something more serious
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
This white patches are the candid (Fungal infection)patches .This usually occurs after prolonged antibiotic course You need to show it to physician /dentist.He will confirm and start with candid drops.Need not worry , also try to take vitamins and plenty of fluids.Don't panic
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor